Please use this identifier to cite or link to this item:
|Title:||Adaptive control of a class of nonlinear systems with convex/concave parameterization||Authors:||Kojić, A.
|Issue Date:||17-Aug-1999||Citation:||Kojić, A.,Annaswamy, A.M.,Loh, A.-P.,Lozano, R. (1999-08-17). Adaptive control of a class of nonlinear systems with convex/concave parameterization. Systems and Control Letters 37 (5) : 267-274. ScholarBank@NUS Repository.||Abstract:||This paper deals with adaptive control of a class of second-order nonlinear systems with a triangular structure and convex/concave parameterization. In Annaswamy et al. (Automatica 33(11) (1998) 1975-1995) it was shown that nonlinearly parameterized systems that satisfy certain matching conditions can be adaptively controlled in a stable manner. In this paper, we relax these matching conditions and include additional dynamics between the nonlinearities and the control input. Global boundedness and convergence to within a desired precision ε is established. No overparameterization of the adaptive controller is required. © 1999 Published by Elsevier Science B.V. All rights reserved.||Source Title:||Systems and Control Letters||URI:||http://scholarbank.nus.edu.sg/handle/10635/61742||ISSN:||01676911|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
checked on Jun 29, 2020
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.